RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dem'yanovich, Yuri Kazimirovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 41

Number of views:
This page:1899
Abstract pages:6358
Full texts:2390
References:464
Professor
Doctor of physico-mathematical sciences
E-mail: , , ,

http://www.mathnet.ru/eng/person20339
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194764

Publications in Math-Net.Ru
2019
1. Yu. K. Demyanovich, “Embedding and wavelet decomposition”, Algebra i Analiz, 31:3 (2019),  55–81  mathnet
2017
2. Yu. K. Dem'yanovich, V. G. Degtyarev, N. A. Lebedinskaya, “Adaptive wavelet decomposition of matrix flows”, Zap. Nauchn. Sem. POMI, 463 (2017),  112–131  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 816–829  scopus
2016
3. Yu. K. Dem'yanovich, A. S. Ponomarev, “Realization of the spline-wavelet decomposition of the first order”, Zap. Nauchn. Sem. POMI, 453 (2016),  33–73  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 833–860  scopus
2015
4. Yu. K. Dem'yanovich, D. M. Lebedinskii, N. A. Lebedinskaya, “Two-sided estimates of some coordinate splines”, Zap. Nauchn. Sem. POMI, 439 (2015),  74–92  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:6 (2016), 770–782  scopus
2014
5. Yu. K. Dem'yanovich, B. G. Vager, “Spline-wavelet decomposition on an interval”, Zap. Nauchn. Sem. POMI, 428 (2014),  107–131  mathnet; J. Math. Sci. (N. Y.), 207:5 (2015), 736–752  scopus
2013
6. Yu. K. Dem'yanovich, “Standing waves in spline-wavelet decomposition of the first order”, Matem. Mod., 25:1 (2013),  113–119  mathnet  mathscinet; Math. Models Comput. Simul., 5:4 (2013), 404–408  scopus
7. Yu. K. Demjanovich, V. O. Dron, O. N. Ivantsova, “On $B_\varphi$-spline approximation”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2013, 3,  67–72  mathnet
8. Yu. K. Dem'yanovich, L. M. Romanovskiĭ, “Spline-wavelet coarsening of Courant-type approximations”, Zap. Nauchn. Sem. POMI, 419 (2013),  77–110  mathnet; J. Math. Sci. (N. Y.), 199:4 (2014), 414–431  scopus
2012
9. Yu. K. Dem'yanovich, “Spline-wavelets in the case of a single local coarsening of the grid”, Zap. Nauchn. Sem. POMI, 405 (2012),  97–118  mathnet  mathscinet; J. Math. Sci. (N. Y.), 191:1 (2013), 52–64  scopus
2011
10. Yu. K. Dem'yanovich, “Nonsmooth spline-wavelet decompositions and their properties”, Zap. Nauchn. Sem. POMI, 395 (2011),  31–60  mathnet  mathscinet; J. Math. Sci. (N. Y.), 182:6 (2012), 761–778  scopus
2010
11. Yu. K. Demjanovich, “Embedded spaces and wavelets on a manifold”, Zap. Nauchn. Sem. POMI, 382 (2010),  15–37  mathnet; J. Math. Sci. (N. Y.), 176:1 (2011), 7–19  scopus
2009
12. Yu. K. Dem'yanovich, “Wavelets on a manifold”, Dokl. Akad. Nauk, 424:2 (2009),  156–160  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 21–24  isi  scopus
13. Yu. K. Demjanovich, O. M. Kosogorov, “Splines and biorthogonal systems”, Zap. Nauchn. Sem. POMI, 367 (2009),  9–26  mathnet; J. Math. Sci. (N. Y.), 165:5 (2010), 501–510  scopus
2008
14. Yu. K. Dem'yanovich, A. B. Levina, “On wavelet decompositions of linear spaces over arbitrary field and some applications”, Matem. Mod., 20:11 (2008),  104–108  mathnet  mathscinet  zmath
15. Yu. K. Dem'yanovich, “Asymptotic decompositions for coordinate splines”, Zap. Nauchn. Sem. POMI, 359 (2008),  17–30  mathnet  zmath; J. Math. Sci. (N. Y.), 157:5 (2009), 681–688  scopus
2007
16. Yu. K. Dem'yanovich, A. V. Zimin, “Wavelet decompositions on a manifold”, Zap. Nauchn. Sem. POMI, 346 (2007),  26–38  mathnet  mathscinet; J. Math. Sci. (N. Y.), 150:2 (2008), 1929–1936  scopus
2006
17. Yu. K. Dem'yanovich, “Wavelet basis of $B_\varphi$-splines for irregular net”, Matem. Mod., 18:10 (2006),  123–126  mathnet  mathscinet  zmath
18. Yu. K. Dem'yanovich, “Local wavelet basis for an irregular grid”, Zap. Nauchn. Sem. POMI, 334 (2006),  84–110  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 141:6 (2007), 1618–1632  elib  scopus
2005
19. Yu. K. Dem'yanovich, “Embedded Spaces of Trigonometric Splines and Their Wavelet Expansion”, Mat. Zametki, 78:5 (2005),  658–675  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 615–630  isi  scopus
2004
20. I. G. Burova, Yu. K. Dem'yanovich, “On smoothness of splines”, Matem. Mod., 16:12 (2004),  40–43  mathnet  mathscinet  zmath
21. Yu. K. Dem'yanovich, “Quasi-Hermitian splines of second order”, Num. Meth. Prog., 5:1 (2004),  229–239  mathnet
2001
22. Yu. K. Dem'yanovich, “Caliber relation for $B$-splines on nonuniform grid”, Matem. Mod., 13:9 (2001),  98–100  mathnet  mathscinet  zmath
2000
23. Yu. K. Dem'yanovich, “On the embedding of minimal spline spaces”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  1012–1029  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:7 (2000), 970–986
1996
24. Yu. K. Demjanovich, “Finite-element approximation on manifolds”, Matem. Mod., 8:9 (1996),  25–30  mathnet  mathscinet  zmath
1984
25. Yu. K. Dem'yanovich, “Local approximations on manifolds and weighted estimates”, Zap. Nauchn. Sem. LOMI, 139 (1984),  125–138  mathnet  mathscinet  zmath; J. Soviet Math., 36:2 (1987), 261–269
1983
26. Yu. K. Dem'yanovich, “On the construction of the spaces of local functions with unregular gridpoint”, Zap. Nauchn. Sem. LOMI, 124 (1983),  140–163  mathnet  mathscinet  zmath
1981
27. Yu. K. Dem'yanovich, “Successive approximation by spaces of local functions”, Zap. Nauchn. Sem. LOMI, 111 (1981),  31–51  mathnet  mathscinet  zmath; J. Soviet Math., 24:1 (1984), 16–30
1980
28. Yu. K. Dem'yanovich, “On the evaluation of truncation error of the projection methods in the problem of best approximation”, Zap. Nauchn. Sem. LOMI, 102 (1980),  5–18  mathnet  mathscinet  zmath; J. Soviet Math., 22:2 (1983), 1171–1178
1979
29. Yu. K. Dem'yanovich, “On the construction of the homogeneous spaces of local functions and on the inverse theorems of approximations”, Zap. Nauchn. Sem. LOMI, 90 (1979),  5–23  mathnet  mathscinet  zmath; J. Soviet Math., 20:2 (1982), 1897–1912
1978
30. Yu. K. Dem'yanovich, “Stability and length of computations in the variational-difference method”, Zap. Nauchn. Sem. LOMI, 80 (1978),  5–29  mathnet  mathscinet  zmath; J. Soviet Math., 28:3 (1985), 275–293
1977
31. Yu. K. Dem'yanovich, “A weighted estimate of best approximations in $L_2(\Omega)$”, Mat. Zametki, 22:2 (1977),  245–255  mathnet  mathscinet  zmath; Math. Notes, 22:2 (1977), 627–633
32. Yu. K. Dem'yanovich, “Foundation of the synthesis method”, Zap. Nauchn. Sem. LOMI, 70 (1977),  19–48  mathnet  mathscinet  zmath; J. Soviet Math., 23:1 (1983), 1885–1908
1976
33. Yu. K. Dem'yanovich, “Estimates of rate of convergence of best approximations by local functions”, Zap. Nauchn. Sem. LOMI, 58 (1976),  22–37  mathnet  mathscinet  zmath; J. Soviet Math., 13:2 (1980), 202–215
1973
34. Yu. K. Demjanovich, S. G. Mikhlin, “On a net approximation of functions of Sobolev spaces”, Zap. Nauchn. Sem. LOMI, 35 (1973),  6–11  mathnet  mathscinet  zmath
1971
35. Yu. K. Demjanovich, “On stability of projection methods”, Zap. Nauchn. Sem. LOMI, 23 (1971),  7–15  mathnet  mathscinet  zmath
1969
36. Yu. K. Dem'yanovich, “Uniform convergence of variation-grid schemes”, Dokl. Akad. Nauk SSSR, 185:2 (1969),  264–266  mathnet  mathscinet  zmath
1968
37. V. K. Dem'yanovich, Yu. K. Dem'yanovich, “The rate of convergence of projection methods for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:2 (1968),  344–362  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:2 (1968), 139–166
38. Yu. K. Dem'yanovich, “Convergence rate estimates for some projection methods of solving elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  79–96  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 102–128
1967
39. Yu. K. Dem'yanovich, “Estimates of the rate of convergence of certain projection methods of solving elliptic equations”, Dokl. Akad. Nauk SSSR, 174:3 (1967),  518–521  mathnet  mathscinet  zmath
1966
40. Yu. K. Dem'yanovich, “Approximation and convergence of the method of nets in elliptic problems”, Dokl. Akad. Nauk SSSR, 170:1 (1966),  27–30  mathnet  mathscinet  zmath
1965
41. Yu. K. Dem'yanovich, “The stability of the net method for elliptic problems”, Dokl. Akad. Nauk SSSR, 164:1 (1965),  20–23  mathnet  mathscinet  zmath
1964
42. Yu. K. Dem'yanovich, “The method of nets for certain problems of mathematical physics”, Dokl. Akad. Nauk SSSR, 159:2 (1964),  250–253  mathnet  mathscinet  zmath

1996
43. Yu. K. Demjanovich, V. G. Korneev, “Foreword”, Matem. Mod., 8:9 (1996),  2  mathnet
1988
44. Yu. K. Dem'yanovich, V. P. Il'in, A. I. Koshelev, O. A. Oleinik, S. L. Sobolev, “Solomon Grigor'evich Mikhlin (on his eightieth birthday)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  239–240  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 249–251  isi
1967
45. Yu. K. Dem'yanovich, “Поправки к статье “Об оценках скорости сходимости некоторых проекционных методов решения эллиптических уравнений” (ДАН, т. 174, № 3, 1967 г.)”, Dokl. Akad. Nauk SSSR, 177:6 (1967),  750  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021